# SDR DALA2017041403120

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 653-656
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT INBD SEAT TRACK AT BS 653 - 656 IS OUT OF LIMITS.  CUT OUT THE DAMAGED SECTION AND REPAIRED THE SEAT TRACK IAW SRM.
